Experimental Mathematics

2, 3, 5, Legendre: ± Trace Ratios in Families of Elliptic Curves

Nicholas M. Katz

Full-text: Open access

Abstract

For a given integer $A$ and various families of elliptic curves over finite fields, we compare the number of occurrences of $A$ with the number of occurrences of $-A$ as the trace of Frobenius in the family.

Article information

Source
Experiment. Math., Volume 19, Issue 3 (2010), 267-277.

Dates
First available in Project Euclid: 4 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.em/1317758091

Mathematical Reviews number (MathSciNet)
MR2743570

Zentralblatt MATH identifier
1295.14026

Keywords
Elliptic curve finite field trace of Frobenius canonical lifting

Citation

Katz, Nicholas M. 2, 3, 5, Legendre: ± Trace Ratios in Families of Elliptic Curves. Experiment. Math. 19 (2010), no. 3, 267--277. https://projecteuclid.org/euclid.em/1317758091


Export citation